# SDR CA020604010

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 4,735 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 88027687
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE AIRCRAFT WOULD NOT PRESSURIZE. THERE WAS A LOUD WHISTLING SOUND COMING FROM THE ENTRANCE DOOR AREA, INDICATING NO PRESSURIZATION. THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION IT WAS NOTED THAT THE FLARE END OF ONE CONNECTION HAD PULLED THROUGH THE B-NUT. THE BLEED AIR LINE WAS REPLACED WITH A SERVICEABLE UNIT. AIRCRAFT WAS GROUND RUN BLEED AIR SYSTEM WAS LEAK CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
